Analytical Solutions of Linear Finite-Strain One-Dimensional Consolidation

Morris, P. H. (2002) Analytical Solutions of Linear Finite-Strain One-Dimensional Consolidation. Journal of Geotechnical and Geoenvironmental Engineering, 128 4: 319-326. doi:10.1061/(ASCE)1090-0241(2002)128:4(319)


Author Morris, P. H.
Title Analytical Solutions of Linear Finite-Strain One-Dimensional Consolidation
Journal name Journal of Geotechnical and Geoenvironmental Engineering   Check publisher's open access policy
ISSN 1090-0241
Publication date 2002-01-01
Sub-type Article (original research)
DOI 10.1061/(ASCE)1090-0241(2002)128:4(319)
Open Access Status Not Open Access
Volume 128
Issue 4
Start page 319
End page 326
Total pages 8
Editor Dennis R Martenson
Place of publication Reston, Virginia USA
Publisher American Society of Civil Engineers
Language eng
Subject C1
290805 Geotechnical Engineering
771000 Mining Environments
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collections: Excellence in Research Australia (ERA) - Collection
School of Civil Engineering Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 15 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 24 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 04:47:41 EST